ITEM METADATA RECORD
Title: Goodness-of-fit analysis for multivariate normality based on generalized quantiles
Authors: Beirlant, Jan ×
Mason, DM
Vynckier, C #
Issue Date: 1999
Publisher: Elsevier science bv
Series Title: Computational statistics & data analysis vol:30 issue:2 pages:119-142
Abstract: Based on the notion of multivariate quantiles in terms of minimum volume ellipsoids as introduced in Einmahl and Mason (1992), a generalized chi-square quantile plot is constructed from which tests for multivariate normality an derived. The generalized quantile plot also offers some extra possibilities for data analysis, e.g. in identifying and describing non-normality. An algorithm is proposed to approximate the generalized quantiles, extending existing methods to approximate median quantiles with only a minor extra computational cost and preserving the effectivity of the method. A power analysis is included and the method is illustrated with some case-studies. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science